| Model Number |
TFL-FBX150S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that two portions of the single use fiber were heavily damaged and the fiber was detached near the plug.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.